Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Does multivitamin affect the menstrual cycle ?

I have been taking revital and septilin for past 2 weeks. I usually have regular periods but now it is getting delayed. is it some sort of multivitamin side effect?
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
I am no of the opinion that Both the drugs can cause any menstrual side effect., but there is no harm in stopping both the drugs for a while .... it is just a co incidence.
Answered: Fri, 8 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Any kind of multivitamin capsules are not likely to affect the cycle length and least likely to delay the periods. There may be other reasons of the delay caused like hormonal deficiency, anaemia, decreased thyroid levels, anxiety,etc.
Dr. Rakhi Tayal
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor